Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 36, Issue 3, September 2021  pp. 203–219.

Classification of rank two Lie conformal algebras

Authors:  Rekha Biswal, Abdelkarim Chakhar and Xiao He
Author institution:School of Mathematics, The University of Edinburgh, Scotland, UK

Summary:  We give a complete classification (up to isomorphism) of rank two Lie conformal algebras, and determine their automorphism groups.

Contents   Full-Text PDF